# SDR MWEA96066

- Difficulty date: March 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket Assy
- Condition: Failed
- Location: Nlg Indicator
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS, NOSE GEAR GREEN LIGHT WOULD NOT EXTINGUISH WITH GEAR HANDLE UP.  FLIGHT RETURNED TO MKE.  REPLACED NOSE GEAR INDICATION LIGHT SOCKET ASSY, OPS CHECK GOOD.
